Alert archive / Indiana / Frost Advisories in 2013

Frost Advisory 3, NWS Indianapolis, IN

April 25, 201335 counties in Indiana

NWS Indianapolis, IN issued this frost advisory at Apr 25, 2013, 2:48 PM EDT for 35 counties in Indiana. It took effect at Apr 26, 2013, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2013, 2:48 PM EDT (18:48 UTC)
In effect from
Apr 26, 2013, 2:00 AM EDT
Expired
Apr 26, 2013, 9:00 AM EDT
In force
7 hr
Issued by
NWS Indianapolis, IN
All 35 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 6 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1004 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

700 
WWUS73 KIND 251848
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
248 PM EDT THU APR 25 2013

...AREAS OF FROST EXPECTED EARLY FRIDAY MORNING...

.HIGH PRESSURE WILL MOVE ACROSS THE OHIO VALLEY OVERNIGHT...
PROVIDING IDEAL CONDITIONS FOR THE DEVELOPMENT OF FROST EARLY
FRIDAY MORNING WITH MOSTLY CLEAR SKIES AND LIGHT WINDS..

INZ021-028>031-035>049-051>057-061>065-070>072-260300-
/O.NEW.KIND.FR.Y.0003.130426T0600Z-130426T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
248 PM EDT THU APR 25 2013

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT FRIDAY. 

* TEMPERATURE: 32 TO 36 DEGREES.

* IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. SENSITIVE PLANTS
  MAY BE DAMAGED OR KILLED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RYAN
3 follow-up statements
983 
WWUS73 KIND 260152
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
952 PM EDT THU APR 25 2013

...AREAS OF FROST EXPECTED EARLY FRIDAY MORNING...

.HIGH PRESSURE WILL MOVE ACROSS THE OHIO VALLEY OVERNIGHT...
PROVIDING IDEAL CONDITIONS FOR THE DEVELOPMENT OF FROST EARLY
FRIDAY MORNING WITH MOSTLY CLEAR SKIES AND LIGHT WINDS..

INZ021-028>031-035>049-051>057-061>065-070>072-261000-
/O.CON.KIND.FR.Y.0003.130426T0600Z-130426T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
952 PM EDT THU APR 25 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURE: 32 TO 36 DEGREES.

* IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. SENSITIVE 
  PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JH
768 
WWUS73 KIND 260751
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
351 AM EDT FRI APR 26 2013

...AREAS OF FROST EXPECTED EARLY THIS MORNING...

.HIGH PRESSURE WILL PROVIDE CONDITIONS FOR FROST EARLY THIS MORNING
WITH CLEAR TO PARTLY CLOUDY SKIES AND LIGHT WINDS.

INZ021-028>031-035>049-051>057-061>065-070>072-261300-
/O.CON.KIND.FR.Y.0003.000000T0000Z-130426T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
351 AM EDT FRI APR 26 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* IMPACTS: AREAS OF FROST WILL DEVELOP THIS MORNING. SENSITIVE
  PLANTS MAY BE DAMAGED OR KILLED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
486 
WWUS73 KIND 261241
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
841 AM EDT FRI APR 26 2013

INZ021-028>031-035>049-051>057-061>065-070>072-261345-
/O.EXP.KIND.FR.Y.0003.000000T0000Z-130426T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
841 AM EDT FRI APR 26 2013

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM EDT. TEMPERATURES HAVE
WARMED INTO THE UPPER 30S AND LOWER 40S OVER MUCH OF CENTRAL
INDIANA THIS MORNING.

$$

RYAN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Apr 25, 1:03 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 25, 1:03 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
103 PM EDT THU APR 25 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 250 AM EDT THU APR 25 2013

HIGH PRESSURE CENTERED OVER THE SOUTHERN PLAINS STATES WILL BUILD
INTO THE OHIO VALLEY THROUGH THE END OF THE WORK WEEK. THIS WILL
BE DRY WEATHER WITH SLIGHTLY BELOW NORMAL TEMPERATURES.

A QUICK MOVING UPPER LEVEL WEATHER DISTURBANCE WILL PUSH TOWARD
INDIANA ON FRIDAY NIGHT AND SATURDAY...ONCE AGAIN BRINGING
CHANCES FOR RAIN THROUGH THE WEEKEND. MOISTURE APPEARS LIMITED
WITH THIS SYSTEM AND HEAVY RAIN IS NOT EXPECTED.

YET ANOTHER WEATHER DISTURBANCE WILL ARRIVE TUESDAY INTO WEDNESDAY
OF NEXT WEEK WILL HAVE SLIGHT POTENTIAL TO BRING A FEW SHOWERS TO
THE AREA...BUT IN A WELCOME BREAK...WIDESPREAD SIGNIFICANT
RAINFALL OF THE LAST WEEK OR SO APPEARS UNLIKELY FOR THE NEXT
SEVERAL DAYS.

&&

.NEAR TERM /THIS AFTERNOON/...

ISSUED AT 1037 AM EDT THU APR 25 2013

WEAK COLD FRONT CURRENTLY TRAVERSING THE FORECAST AREA THIS
MORNING. WITH ALL OF THE FORCING WELL TO THE NORTH OVER THE GREAT
LAKES...WINDSHIFT TO W/NW IS THE MAIN IMPACT FROM THE FRONTAL
PASSAGE. WHILE BULK OF THE CLOUDS ASSOCIATED WITH THE FRONT ARE
JUST GRAZING OUR NORTHERN COUNTIES THIS MORNING...COMBINATION OF
WEAK COLD ADVECTION AND AN 850MB THERMAL TROUGH THIS AFTERNOON
SHOULD ENABLE A CU FIELD TO FORM. CU WILL DIMINISH INTO THE EARLY
EVENING AS DIURNAL HEATING IS LOST. EXPECT A PERIOD WITH GUSTS TO
20-25KTS OVER THE NEXT SEVERAL HOURS WITHIN THE ZONE OF COLD
ADVECTION FOLLOWING THE FRONT.

TEMPS HAVE WARMED A LITTLE FASTER THAN PREVIOUSLY THOUGHT THIS
MORNING...RISING INTO THE MID/UPPER 40S AS OF 14Z. DESPITE THAT...
SUSPECT COMBINATION OF COLD ADVECTION AND INCREASED CU THIS
AFTERNOON WILL COUNTERACT THE QUICK RISE SO FAR THIS MORNING. WILL
LEAVE HIGH TEMPS IN THE MID/UPPER 50S AS IS.

ZONE AND GRID UPDATES OUT.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...

ISSUED AT 250 AM EDT THU APR 25 2013

MAIN FORECAST CHALLENGE DURING THIS PERIOD WILL BE TEMPS THROUGH
FRIDAY AND THEN RAIN CHANCES THROUGH SATURDAY NIGHT

DRY WEATHER IS EXPECTED TO CONTINUE TONIGHT THROUGH FRIDAY EVENING
AS A RIDGE OF HIGH PRESSURE BUILDS ALOFT. MOSTLY CLEAR SKIES ARE
EXPECTED TONIGHT AS A DRY COLUMN IS REVEALED BY FORECAST
SOUNDINGS. WITH AN UPPER RIDGE ALOFT AND HIGH PRESSURE AT THE
SURFACE...GOOD RADIATIONAL COOLING SET UP WILL BE IN PLACE AND
FROST FORMATION WILL BE PROBABLE. WILL HOLD OFF ON ANY ADVISORY AT
THIS POINT. GIVEN THE 850MB TEMPS A BLEND OF THE MAVMOS AND METMOS
WILL WORK FINE.

GOOD WARM AIR ADVECTION MOVES INTO THE AREA ON FRIDAY AS 850MB
TEMPS RISE TO NEAR 4C BY 18Z. FORECAST SOUNDINGS INDICATE SOME HIGH
CLOUDS MOVING INTO THE AREA AND CONVECTIVE TEMPERATURES WILL BE IN
THE 70S...WHICH WILL BE HARD TO REACH. THUS WILL AIM FOR PARTLY
CLOUDY SKIES DUE TO INVADING HIGH CLOUDS AND ONCE AGAIN A BLEND OF
THE MAVMOS AND METMOS WILL WORK JUST FINE.

GFS AND NAM THEN DEPICT A SHORT WAVE PUSHING TOWARD THE OHIO
VALLEY ON LATE FRIDAY NIGHT THROUGH SATURDAY. 295K GFS ISENTROPIC
SURFACE SHOWS GOOD UPGLIDE ON SATURDAY AS A SURGE OF SPECIFIC
HUMIDITIES NEAR 4 G/KG. FORECAST ALSO HINT AT A SATURATED DEEP
COLUMN BY 00Z SUN. THUS WILL TREND POPS HIGHER THROUGH SATURDAY
NIGHT. GIVEN THE WARM AIR ADVECTION AND EXPECTED CLOUDS AND PRECIP
WILL TREND LOWS WARMER THAN MAVMOS AND HIGHS COOLER.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...

ISSUED AT 250 AM EDT THU APR 25 2013

ENSEMBLES ARE IN REASONABLY GOOD AGREEMENT ON THE UPCOMING PATTERN
EARLY IN THE EXTENDED...BUT THERE ARE SOME DIFFERENCES WITH RESPECT
TO THE SYSTEM THAT MAY AFFECT THE AREA TOWARDS THE MIDDLE OF NEXT
WEEK.

RATHER WEAK UPPER TROUGH WILL BE IN THE PROCESS OF PASSING THROUGH
THE FORECAST ON AREA ON SUNDAY. WILL CONTINUE WITH CHANCE POPS ON
SUNDAY TO COVER THIS FEATURE.

BY EARLY NEXT WEEK...APPEARS AN UPPER RIDGE WILL BUILD INTO THE AREA
AS A TROUGH MOVES THROUGH THE NORTHERN ROCKIES AND PLAINS. WITH THE
UPPER RIDGE BUILDING IN...THINK PRECIPITATION CHANCES FOR AT LEAST
MONDAY AND TUESDAY ARE DIMINISHING. WILL KEEP MONDAY DRY AND TAKE
OUT POPS FOR TUESDAY.

ENSEMBLES ARE TRENDING SLOWER WITH THE SYSTEM AROUND THE MIDDLE OF
NEXT WEEK. SOME OF THE MEMBERS STILL BRING THIS SYSTEM INTO THE
MIDWEST BY NEXT WEDNESDAY...BUT THE MAJORITY STILL HAVE THIS TROUGH
IN THE PLAINS AT THAT TIME. A COUPLE OF MEMBERS EVEN SUGGEST THIS
TROUGH MAY STILL BE IN THE NORTHERN ROCKIES. WILL GO WITH CHANCE
POPS FOR NEXT WEDNESDAY TO COVER THE FASTER SOLUTIONS...BUT IF
TRENDS CONTINUE...NEXT WEDNESDAY MAY END UP BEING DRY AS WELL.

&&

.AVIATION /DISCUSSION FOR THE 25/1800Z TAF ISSUANCE/...

ISSUED AT 1250 PM EDT THU APR 25 2013

WEAK COLD FRONT MOVING THROUGH THE TAF SITES WILL CONTINUE TO
GENERATE LOW LEVEL CLOUDS THROUGH THIS AFTERNOON. HOWEVER...EXPECT
CONDITIONS TO STAY AT VFR CATEGORY THROUGH ENTIRE TAF PERIOD. WEST
WINDS WILL REMAIN BREEZY THROUGH SUNSET THIS EVENING WITH
SUSTAINED SPEEDS OF 12 TO 16 KTS AND GUSTS UP TO 30 KTS AND THEN
DIMINISH. WINDS WILL SHIFT TO THE SOUTHEAST LATE TONIGHT AT 4 TO
8 KTS. MID LEVEL CLOUDS WILL INCREASE LATE IN TAF PERIOD AS AN
UPPER LEVEL LOW APPROACHES FROM THE SOUTHWEST.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...PUMA
NEAR TERM...RYAN
SHORT TERM...PUMA
LONG TERM....JAS
AVIATION...TDUD
Hazardous weather outlook, Apr 25, 10:08 AM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1008 AM EDT THU APR 25 2013

INZ021-028-029-035-043-044-051>054-060-061-067-261000-
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-
OWEN-MORGAN-SULLIVAN-GREENE-KNOX-
1008 AM EDT THU APR 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: FLOODING AND FROST.

HAZARDS: SOME FLOODED ROADS AND STREAMS. RIVER FLOODING. FROST.

TIMING: FLOODING ONGOING. AFTER 200 AM TONIGHT.

DISCUSSION: FLOODING CONTINUES IN SOME LOCATIONS. SOME ROADS ARE
FLOODED AND CLOSED AS CREEKS AND RIVERS HAVE RUN OUT OF THEIR
BANKS. PLEASE SEE THE LATEST HYDROLOGICAL STATEMENTS FOR MORE
INFORMATION ON RIVER FLOODING.

HIGH PRESSURE WILL MOVE EAST ACROSS THE OHIO VALLEY TONIGHT. FROST
MAY FORM LATE TONIGHT AND COULD DAMAGE SENSITIVE VEGETATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: A WEATHER SYSTEM MAY BRING MORE THUNDERSTORMS TO CENTRAL
INDIANA ON WEDNESDAY. IT IS TOO SOON TO DETERMINE IF THE STORMS
WILL BE SEVERE. LIGHTNING IS A THREAT IN ANY THUNDERSTORM. THE
RAIN MAY PROLONG THE RIVER FLOODING. RIVER FLOODING WILL BE
ONGOING MUCH OF NEXT WEEK. PLEASE SEE THE LATEST HYDROLOGICAL
STATEMENTS FOR MORE INFORMATION ON RIVER FLOODING.

DISCUSSION: COLD FRONTS ADVANCING TOWARD CENTRAL INDIANA MAY BRING
MORE THUNDERSTORMS TO CENTRAL INDIANA ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE WELCOME TO REPORT OBSERVED FLOODING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ030-031-036>042-045>049-055-056-261000-
CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-
RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-JOHNSON-SHELBY-
1008 AM EDT THU APR 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: FROST.

HAZARDS: FROST.

TIMING: AFTER 200 AM TONIGHT.

DISCUSSION: PATCHY FROST IS POSSIBLE IN SOME AREAS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: A WEATHER SYSTEM MAY BRING MORE THUNDERSTORMS TO CENTRAL
INDIANA ON WEDNESDAY. IT IS TOO SOON TO DETERMINE IF STORMS WILL
BE SEVERE. LIGHTNING IS A THREAT IN ANY THUNDERSTORM. THE RAIN
HAS THE POTENTIAL TO CAUSE SOME FLOODING TO RETURN.

DISCUSSION: COLD FRONTS ADVANCING TOWARD CENTRAL INDIANA MAY BRING
MORE THUNDERSTORMS TO CENTRAL INDIANA AT TIMES ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ057-062>065-068>072-261000-
RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS-MARTIN-LAWRENCE-
JACKSON-JENNINGS-
1008 AM EDT THU APR 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: FLOODING IS POSSIBLE IN SOME AREAS. FROST IS POSSIBLE
TONIGHT.

HAZARDS: FLOODING AND FROST.

TIMING: FLOODING IS ON GOING AND THE THREAT FOR FROST IS LATE
TONIGHT.

DISCUSSION: HIGH PRESSURE WILL MOVE EAST ACROSS THE OHIO VALLEY.
PATCHY FROST IS POSSIBLE AND MAY DAMAGE SENSITIVE VEGETATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: A WEATHER SYSTEM MAY BRING MORE THUNDERSTORMS TO CENTRAL
INDIANA ON WEDNESDAY. IT IS TOO SOON TO DETERMINE IF STORMS WILL
BE SEVERE. LIGHTNING IS A THREAT IN ANY THUNDERSTORM. THE RAIN
HAS THE POTENTIAL TO CAUSE SOME FLOODING TO RETURN.

DISCUSSION: COLD FRONTS ADVANCING TOWARD CENTRAL INDIANA MAY BRING
MORE THUNDERSTORMS TO CENTRAL INDIANA AT TIMES ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 9:36 PM EDTFrost AdvisoryINDBartholomew, Brown, Daviess, Decatur, Jackson, Jennings and 4 more10 hr

Nearby

Frost Advisories in Indiana, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.